Deep search:Searching for "algebraic hyperbolic "AH" B��" in 'ABSTRACT and KEYWORDGot 6 items.
index Title
1
Author(s):LI Ya-juan, WANG Guo-zhao  Clicked:6114  Download:2368  Cited:9  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.7 P.750-759  DOI:10.1631/jzus.2005.A0750
2
Author(s):Ya-juan LI, Li-zheng LU, Guo-zhao ...  Clicked:4525  Download:2516  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.6 P.816-821  DOI:10.1631/jzus.A071490
3
Author(s):Fan Feng-Tao, Wang Guo-Zhao  Clicked:3387  Download:1610  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.101 P.181-186  DOI:10.1631/jzus.2006.AS0181
4
Author(s):Long Zhang, Jia-rong Pan, Cheng Zhu  Clicked:3833  Download:1973  Cited:4  <Full Text>
Journal of Zhejiang University Science B  2012 Vol.13 No.10 P.824-830  DOI:10.1631/jzus.B1200046
5
Author(s):Yun Niu, Li-ji Wu, Yang Liu, Xiang...  Clicked:5869  Download:2816  Cited:2  <Full Text>  <PPT> 2129
Journal of Zhejiang University Science C  2013 Vol.14 No.8 P.642-651  DOI:10.1631/jzus.C1200370
6
Author(s):Hong-tao Wang, Yuan-qing Li, Tian-...  Clicked:5915  Download:2395  Cited:3  <Full Text>  <PPT> 1664
Journal of Zhejiang University Science C  2014 Vol.15 No.10 P.832-838  DOI:10.1631/jzus.C1400150
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE